Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On birth control pill. Mood swings. Doctor to put on different medicine?

Hi. My name is Carla. I am on the birth control pill trivora. I get it through the health department where i live. Usually after about a month on the pill you should be able to have your body use to the pill. I have noticed that my period will not stop. i have been on it for just over a week about 9 days now. when i first started the pill i had a light normal 5 day period. I have been having really bad mood swings that i never got before i got on the pill. What should i do? Should i call my doctor to get put on a different pill or just stop birth control period? I want to be safe and have a lower risk of pregnancy.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Hi,

It takes time for your body to respond. Please change the pill to a low strength pill. All pills are generally safe.

If you are uncomfortable on pills, get copper T inserted which is one time and no need to take pills.

Regards
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor